# SDR DL757060477

- Difficulty date: June 8, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 47,912 hours, 22,211 cycles
- Engine: Pwa JT8D219
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LEVEL OFF THE F/A CALL LIGHT AT 30A BEGAN SMOKING.  CABIN LIGHTS WERE SECURED AND A DEADHEADING CREW MEMBER OPENED THE PANEL AND DISCONNECTED THE SHORTING LEADS FROM THE LIGHT.  FOUND CTR READING LIGHT PWR SUPPLY MODULE BURNT.  REPLACED OVHD PSU, CHECKS GOOD.  MCO AND PLACARD REMOVED.
